Alert archive / Alabama / High Surf Advisories in 2006

High Surf Advisory 5, NWS Mobile, AL

October 26, 2006

NWS Mobile, AL issued this high surf advisory at Oct 26, 2006, 3:10 PM CDT. It took effect at Oct 26, 2006, 10:00 PM CDT. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2006, 3:10 PM CDT (20:10 UTC)
In effect from
Oct 26, 2006, 10:00 PM CDT
Expired
Oct 27, 2006, 3:08 PM CDT
In force
17 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS44 KMOB 262010
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
310 PM CDT THU OCT 26 2006

ALZ063-064-FLZ002-004-006-270200-
/O.NEW.KMOB.SU.Y.0005.061027T0300Z-061027T1500Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
310 PM CDT THU OCT 26 2006

...HIGH SURF ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A HIGH SURF
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT FRIDAY. 

A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE EASTWARD OUT OF THE
SOUTHERN PLAINS TONIGHT CAUSING A COLD FRONT TO APPROACH FROM THE WEST.
AS THIS OCCURS...WINDS ARE FORECAST TO TURN MORE SOUTHERLY AND
INCREASE INTO THE BEACHES. THE PREDICTION FOR HIGH TIDES ARE
FORECAST TO OCCUR SHORTLY AFTER MIDNIGHT.

HIGH SURF WILL DEVELOP AND CONTINUE INTO MID MORNING FRIDAY AS
SOUTHERLY WINDS REMAIN STRONG OUT AHEAD OF THE COLD FRONT...FORECAST
TO BE MOVING EASTWARD OVER THE AREA.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN
THE ADVISORY AREA...PRODUCING A MODERATE TO HIGH RISK OF RIP CURRENTS
AND LOCALIZED BEACH EROSION. SOME OVER WASH IS ALSO POSSIBLE OVER
SOME SECTIONS ON THE CAUSEWAY OVER MOBILE BAY.

$$
4 follow-up statements
000 
WHUS44 KMOB 270230
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
930 PM CDT THU OCT 26 2006

ALZ063-064-FLZ002-004-006-271030-
/O.EXT.KMOB.SU.Y.0005.061027T0300Z-061027T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
930 PM CDT THU OCT 26 2006

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 4 PM CDT FRIDAY...

A STRONG LOW PRESSURE SYSTEM IS FORECAST TO MOVE EASTWARD OUT OF THE 
SOUTHERN PLAINS CAUSING A WARM FRONT TO APPROACH FROM THE SOUTH AND  
MOVE THROUGH THE FORECAST AREA OVERNIGHT. AS THIS OCCURS...WINDS ARE 
FORECAST TO TURN MORE SOUTHERLY AND INCREASE...BRINGING HIGH SURF 
CONDITIONS TO THE AREA BEACHES. THE PREDICTION FOR HIGH TIDES ARE 
FORECAST TO OCCUR SHORTLY AFTER MIDNIGHT.

HIGH SURF WILL DEVELOP AND CONTINUE INTO FRIDAY AFTERNOON AS 
SOUTHERLY WINDS REMAIN STRONG OUT AHEAD OF THE COLD FRONT. THE COLD 
FRONT WILL MOVE NORTHWEST TO SOUTHEAST ACROSS THE FORECAST AREA 
DURING THE LATE AFTERNOON AND EARLY EVENING HOURS.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE 
ADVISORY AREA...PRODUCING A MODERATE TO HIGH RISK OF RIP CURRENTS 
AND LOCALIZED BEACH EROSION. SOME OVER WASH IS ALSO POSSIBLE OVER 
SOME SECTIONS ON THE CAUSEWAY OVER MOBILE BAY.

$$
000 
WHUS44 KMOB 271005
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
504 AM CDT FRI OCT 27 2006

ALZ063-064-FLZ002-004-006-271815-
/O.CON.KMOB.SU.Y.0005.000000T0000Z-061027T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
504 AM CDT FRI OCT 27 2006

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

A HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. 

A STRONG SOUTHERLY WIND WILL CONTINUE TO GIVE WAY TO HIGH OR
DANGEROUS SURF THROUGH THIS AFTERNOON. SOUTHERLY WINDS AND SEAS WILL
BUILD THROUGH THIS AFTERNOON AS A STRONG COLD FRONT APPROACHES FROM
THE WEST. THE FRONT WILL BEGIN TO MOVE ACROSS THE COASTAL AREAS OF
ALABAMA THIS AFTERNOON...AND NORTHWEST FLORIDA EARLY TONIGHT. THE
THREAT OF HIGH SURF WILL DIMINISH QUICKLY AS WINDS SHIFT WEST THEN
NORTHWEST IN THE WAKE OF THE FRONT.

TIDES ABOVE NORMAL CAN ALSO BE EXPECTED...MAINLY OCCURRING THIS
MORNING AHEAD OF THE FRONT. AS A RESULT SOME OVER WASH IS POSSIBLE
ESPECIALLY OVER THE WEST END OF DAUPHIN ISLAND AND CAUSEWAY BRIDGES
IN AND AROUND THE MOBILE BAY AREA.

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING A MODERATE TO HIGH RISK OF RIP CURRENTS AND
LOCALIZED BEACH EROSION. 

$$
000 
WHUS44 KMOB 271749
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1249 PM CDT FRI OCT 27 2006

ALZ063-064-FLZ002-004-006-272100-
/O.CON.KMOB.SU.Y.0005.000000T0000Z-061027T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
1249 PM CDT FRI OCT 27 2006

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

THE STRONG SOUTH WINDS THAT CAUSED HIGH SURF CONDITIONS LATE LAST
NIGHT AND EARLIER TODAY HAS EASED UP A BIT. THE WINDS WILL GRADUALLY
BECOME MORE WESTERLY LATE THIS AFTERNOON AND EVENING...ALLOWING THE
HIGH SURF CONDITIONS TO DIMINISH BY 4 PM. 

TIDES RUNNING AROUND 1 FOOT ABOVE NORMAL ARE OCCURRING ALONG THE
BEACHES. THESE WILL RETURN TO NORMAL OR SLIGHTLY BELOW NORMAL AS A
COLD FRONT MOVES EAST ACROSS THE AREA OVERNIGHT. MODERATE TO STRONG
NORTHWEST WINDS BEHIND THE FRONT WILL CONTINUE INTO SATURDAY. 

A HIGH SURF ADVISORY MEANS THAT HIGH SURF WILL AFFECT BEACHES IN THE
ADVISORY AREA...PRODUCING A MODERATE TO HIGH RISK OF RIP CURRENTS AND
LOCALIZED BEACH EROSION.

$$
000 
WHUS44 KMOB 272008
CFWMOB

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
308 PM CDT FRI OCT 27 2006

ALZ063-064-FLZ002-004-006-272115-
/O.CAN.KMOB.SU.Y.0005.000000T0000Z-061027T2100Z/
LOWER MOBILE-LOWER BALDWIN-COASTAL ESCAMBIA-COASTAL SANTA ROSA-
COASTAL OKALOOSA-
308 PM CDT FRI OCT 27 2006

...HIGH SURF ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE HIGH
SURF ADVISORY. CONDITIONS HAVE IMPROVED AS THE WINDS ARE BECOMING
MORE SOUTHWEST. ABOVE NORMAL TIDES WILL CONTINUE UNTIL A COLD FRONT
PASSES THIS EEVENING. 

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this high surf advisory went out at Oct 26, 4:50 AM CDT, 10 hours 20 minutes earlier.

Area forecast discussion, Oct 26, 4:50 AM CDT, 10 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
450 AM CDT THU OCT 26 2006

.SHORT TERM...(TODAY AND TONIGHT)...THE LATEST SURFACE ANALYSIS AND
AREA RADARS SHOW ISENTROPICALLY GENERATED LIGHT RAIN STREAMING
EASTWARD INTO THE AREA WITH CLOUDS BLANKETING THE REGION.  WENT WITH
HIGH POPS ACROSS MUCH OF THE AREA...ESPECIALLY THE WESTERN
PORTION...AS THE OVERRUNNING FLOW CONTINUES AND GRADUALLY
DESCENDS...ALONG WITH CLOUD BASES...THROUGH THE DAY.  SHOWERS
CONTINUE UNTIL THIS EVENING WHEN A WARM FRONT MOVES INTO THE COASTAL
PORTION OF THE AREA AND CONTINUES NORTHWARD WHILE THE 850 MB FLOW
INCREASES TO AROUND 50 KNOTS.  RATHER FAVORABLE SHEAR REMAINS
ELEVATED UNTIL THE WARM FRONT LIFTS INTO THE FORECAST AREA AT WHICH
TIME 0-3 KM HELICITY VALUES OF 300-400 M2/S2 WILL BE AVAILABLE FOR
SURFACE BASED CONVECTION.  SURFACE BASED INSTABILITY WILL BE LOW
WITH CAPE VALUES ATTAINING 200-400 J/KG MAINLY OVER SOUTHEAST
MISSISSIPPI...EXTREME SOUTHWEST ALABAMA AND THE EXTREME WESTERN
PORTION OF THE NORTHWEST FLORIDA PANHANDLE.  THIS ENVIRONMENT WILL
ENABLE BOTH GLACIATED AND NON-GLACIATED CONVECTION TO BE CAPABLE OF
PRODUCING ISOLATED TORNADOES.  SPC HAS MUCH OF THIS AREA OUTLOOKED
FOR A SLIGHT RISK AND WILL MENTION SOME STORMS MAY BE SEVERE IN THIS
AREA LATE TONIGHT. /29

(FRIDAY AND SATURDAY)...FOCUS REMAINS ON THE 12Z TO 20Z PERIOD ON
FRIDAY. EXPECT A STRONG TO SEVERE SQUALL LINE TO BE ENTERING WESTERN
AREAS FRIDAY MORNING. AHEAD OF THIS LINE CONDITIONS WILL CONTINUE TO
BECOME INCREASINGLY UNSTABLE AS WARM FRONTAL BOUNDARY LIFTS NORTH
ACROSS THE AREA AND INTO CENTRAL AL. THIS WILL SPREAD LOW TO MID 60
DEWPOINTS INTO OUR NORTHERN ZONES WHILE LOW 70 DEWPOINTS WILL EXIST
ACROSS OUR COASTAL ZONES. SRH VALUES WILL BE SUPPORTIVE OF ROTATING
STORMS ACROSS THE ENTIRE AREA ON FRIDAY AHEAD OF THE SQUALL LINE.
HOWEVER...TORNADO POTENTIAL WILL BE HIGHEST DURING THE MID MORNING
HOURS IN SOUTHERN ZONES W/ THUNDERSTORMS EXPECTED TO DEVELOP AHEAD OF
THE LINE AND INTERACT W/ BACKED SFC FLOW AND HIGHER INSTABILITY
VALUES NEAR THE WARM FRONT. AS WARM FRONT LIFTS NORTHWARD SFC FLOW
WILL VEER TO A SOUTHERLY DIRECTION...THUS DECREASING THE DIRECTIONAL
SHEAR IN THE LOWEST 1-2 KM. THIS WILL LESSEN THE TORNADO THREAT
SOMEWHAT...HOWEVER DAMAGING WINDS WILL REMAIN A THREAT IN BOWING
LINE SEGMENTS ALONG THE SQUALL LINE THAT WILL PROGRESS EASTWARD
ACROSS THE AREA DURING THE MORNING AND EARLY AFTERNOON. WARM FRONTAL
LOCATION WILL HAVE TO BE MONITORED IN CASE ITS NORTHWARD MOVEMENT IS
IMPEDED BY A LARGE AREA RAIN ACROSS CENTRAL ALABAMA. IF THIS
HAPPENS...THE BACKED SFC FLOW WOULD REMAIN ACROSS THE AREA FOR A
LONGER PERIOD OF TIME AND CONTINUE TO ENHANCE TORNADO THREAT.
ISOLATED TORNADOES WILL REMAIN POSSIBLE W/ EMBEDDED SUPERCELLS IN
THE LINE ESPECIALLY ACROSS SOUTHERN PARTS OF THE AREA WHERE THE
GREATEST AMOUNTS OF INSTABILITY WILL BE FOUND. CURRENTLY THE STORM
PREDICTION CENTER HAS OUTLOOKED THE AREA FOR A SLIGHT RISK OF SEVERE
THUNDERSTORMS ON FRIDAY. ALL INTERESTS ARE URGED TO CONTINUE TO
MONITOR THIS SYSTEM AND STAY TUNED FOR LATER STATEMENTS ON THIS
DEVELOPING SITUATION. /13

THIS SYSTEM WILL HAVE LARGE AMOUNTS OF UPPER DIVERGENCE COURTESY OF A
NEAR 120 KT JET STREAK FORECASTED TO EJECT OUT OF THE BASE OF THE
INTO THE TENNESSEE VALLEY ON FRIDAY. THE RESULTING VERTICAL MOTION
IS WELL REFLECTED IN THE EXTREME OMEGA VALUES THAT TRAVERSE THE AREA
AND SOME AREAS COULD SEE VERY HEAVY RAIN. SEVERE THREAT WILL END
FROM WEST TO EAST AS COLD FRONT MOVES THROUGH AND BE EAST OF THE
AREA BY FRIDAY EVENING. SKIES WILL SLOWLY CLEAR SATURDAY MORNING AS
UPPER TROUGH PASSES. TEMPS IN THE MID AND UPPER 60S EXPECTED ON
SATURDAY.

.LONG TERM...(SUNDAY THROUGH THURSDAY)...COOL DOWN WILL BE BRIEF AS
UPPER FLOW QUICKLY BECOMES ZONAL ON SUNDAY W/ TEMPS BACK NEAR
CLIMATOLOGICAL NORMS. HIGH PRESSURE MOVES EAST OF THE AREA ON
TUESDAY ALLOWING MOISTURE TO RETURN TO WESTERN AREAS BY LATE IN THE
DAY. ISOLATED SHOWERS OR THUNDERSTORMS RETURN TO THE FORECAST BY
MIDWEEK AS SEVERAL SHORTWAVES ARE FORECAST TO MOVE ACROSS THE AREA
IN THE FAST UPPER ZONAL FLOW REGIME. /13

&&

.MARINE...SOUTHEAST WINDS ARE ALREADY AT 15-20 KNOTS OVER THE
WESTERN PORTION OF THE MARINE AREA AND WILL GO WITH EXERCISE CAUTION
ACROSS THE MARINE AREA UNTIL WINDS ATTAIN ADVISORY CRITERIA THIS
EVENING.  THE SOUTHERLY FLOW INCREASES TO AROUND 25 KNOTS LATE
TONIGHT AND GRADUALLY VEER TO THE WEST BY THE EARLY EVENING HOURS AS
THE STRONG COLD FRONT BEGINS TO MOVE INTO THE MARINE AREA.  AS
MENTIONED BY THE PREVIOUS SHIFT...THE STRONG ONSHORE FLOW RAISES THE
SPECTER OF COASTAL FLOODING LATE TONIGHT INTO FRIDAY.  OPTED TO HOLD
OFF ON A COASTAL FLOOD WATCH WITH THIS ISSUANCE AS THE STRONG
ONSHORE FLOW APPEARS TO NOT BE OF SUFFICIENT DURATION TO RESULT IN
COASTAL FLOODING.  THIS WILL NEED TO BE REASSESSED BY THE NEXT
SHIFT.  THE FRONT MOVES ACROSS THE REMAINING PORTION OF THE COASTAL
WATERS BEFORE THE LATE EVENING HOURS WITH STRONG NORTHWEST WINDS
FOLLOWING IN THE WAKE OF THE FRONT.  THE STRONG OFFSHORE FLOW
SUBSIDES GRADUALLY SATURDAY THROUGH SUNDAY AS THE HIGH PRESSURE
CENTER MOVES INTO THE CENTRAL GULF COAST STATES.  THE SURFACE HIGH
CONTINUES TO THE EAST COAST WITH A MODERATE EASTERLY FLOW PREVAILING
THROUGH TUESDAY. /29

&&

.FIRE WEATHER...MOISTURE WILL CONTINUE TO INCREASE THROUGH LATE
TONIGHT AS A WARM FRONT DRIFTS SLOWLY NORTHWARD ACROSS THE AREA.
AREAS OF RAIN WILL CONTINUE TODAY AND BECOME MORE LIKELY AND
TRANSITIONING INTO MORE OF A CONVECTIVE TYPE PRECIPITATION AFTER
MIDNIGHT FRIDAY MORNING. WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY
IS EXPECTED TO MOVE ACROSS THE AREA FRIDAY IN ASSOCIATION WITH A
COLD FRONT. /13

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      68  66  77  54 /  70  70  80  10
PENSACOLA   71  66  78  56 /  60  70  90  30
DESTIN      71  69  78  58 /  50  60  90  30
EVERGREEN   66  61  76  51 /  70  90  90  30
WAYNESBORO  62  62  73  49 /  90  90  80  05
CAMDEN      64  61  75  51 /  80 100  90  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 11 PM THURSDAY TO 7 AM FRIDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&

13/JC
29/DE
Hazardous weather outlook, Oct 26, 1:03 PM CDT, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
103 PM CDT THU OCT 26 2006

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079-
271100-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE-
CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND-
GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL-
OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE-
WASHINGTON-WAYNE-WILCOX-
103 PM CDT THU OCT 26 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...
SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE AND ADJACENT GULF
COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG HIGH PRESSURE OVER THE MID ATLANTIC IS FORECAST TO KEEP A WARM
FRONT OUT OVER THE NORTHERN GULF TODAY. WIDESPREAD LIGHT RAINS ARE
FORECAST TO SLIDE EAST OVER THE AREA THROUGH THE REMAINDER OF THE DAY
AS ENERGY HIGH IN THE ATMOSPHERE MOVES ACROSS.

THE HIGH TO THE EAST IS FORECAST TO BREAKDOWN TONIGHT. AS THIS
OCCURS...ALONG WITH A LOW PRESSURE SYSTEM MOVING EAST OUT OF THE
SOUTHERN PLAINS...THE WARM FRONT MOVES NORTHWARD INTO THE COASTAL
COUNTIES AND CONTINUES NORTHWARD ACROSS THE AREA THROUGH SUNRISE
FRIDAY MORNING.

WITH AN INCREASE AND TURNING OF THE WIND IN THE LOWER LEVELS OF
THE ATMOSPHERE...A SLIGHT RISK OF SEVERE THUNDERSTORMS IS
FORECAST MAINLY OVERNIGHT...AFTER 3 AM OVER THE INTERIOR OF SOUTHEAST
MISSISSIPPI AND THE INTERIOR OF SOUTHWEST ALABAMA. THE PRE STORM
ENVIRONMENT WOULD SUGGEST THE POSSIBILITY OF ISOLATED TORNADOES IN
ANY ISOLATED CELLS THAT PUSH NORTHWARD AHEAD OF THE MAIN SQUALL
LINE.

AS WINDS ARE FORECAST TO TURN MORE SOUTHERLY AND INCREASE INTO
AREA BEACHES...THE RESULT WILL BE A MODERATE RISK OF RIP CURRENTS
TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

ALTHOUGH INSTABILITY LOOKS TO BE SOMEWHAT LIMITED DUE TO CLOUDS AND
PRECIPITATION...A SQUALL LINE OF STRONG TO POTENTIAL ISOLATED SEVERE
THUNDERSTORMS REMAINS IN THE FORECAST...MOVING EASTWARD ACROSS
THE GULF COAST THROUGH THE MORNING AND EARLY AFTERNOON FRIDAY.
FAVORABLE WIND PROFILES IN THE LOWER LEVELS OF THE ATMOSPHERE FAVOR
THE POTENTIAL DEVELOPMENT OF ISOLATED TORNADOES.

STRONG SOUTHERLY WINDS WILL RESULT IN A HIGH RISK OF RIP CURRENTS ON
FRIDAY.

THE COLD FRONT MOVES THROUGH FRIDAY EVENING BRINGING AN END TO THE
SEVERE WEATHER THREAT. COOLER AND DRIER AIR FOLLOWS IN THE WAKE OF
THE FRONT WITH NO WIDESPREAD HAZARDOUS WEATHER EXPECTED FOR THE
REMAINDER OF THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS OR EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER OPERATIONS MAY BE REQUIRED FOR PORTIONS OF THE
AREA LATER TONIGHT.

Nearby

High Surf Advisories in Alabama, 2006High Surf Advisories in Florida, 2006Every high surf advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.